# SDR REXA201100887

- Difficulty date: November 29, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N805AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8005
- Aircraft time: 16,381 hours, 13,655 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Pdu
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 43 UPON FINAL APPROACH. OAT 3C. PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H)(6)(I), AMOC DATED MARCH 27, 2009, TR#27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-05AG. FECU CODES 11 2A, 11 2B, 15 2A, 15 2B, 29 BC, A.C SUPPLY NR 2, FECU, RT /MOTOR BRAKE.  REMOVED AND REPLACED PDU IAW AMM 27-52-01.  OPC GOOD.  VERIFIED PART EFFECTIVITY.  PLACARD REMOVED.  THIS CLEARS DM 55359.  OK FOR SERVICE.
